# SDR FDEA201009073306

- Difficulty date: September 7, 2010
- Submitted: September 14, 2010
- Operation: Air carrier
- Aircraft: N684FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 802
- Aircraft time: 16,175 hours, 9,017 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 20D102
- Condition: Odor
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

APROX 50 MINUTES INTO FLIGHT HAD MAIN DECK AFT LOOP  A FAULT. FOLLOWED QRH WITH GOOD TEST. BUT THEN  LATER REPEATED SMOKE WARNING FROM MAIN DECK AFT.  FOLLOWED BY VISIBLE BLUE SMOKE HAZE IN COCKPIT AND  LATERBY SMOKE WARNING FROM MAIN DECK MID 1 AND MID 2  ACCOMPLISHED EMERGENCY LANDING AT KOKC. AFTER  LANDING ALL WARNINGS WENT AWAY.  R & R 1 &2 COALESCER BAGS I.A.W. 21-51-16-03,  NO  CONTAMINATION FOUND.  PERFORMED VISUAL INSPECTION OF NR 1 & 2 ENGINES FOR OIL LEAKS, NO LEAKS NOTED. CHECKED OIL LEVELS AND HYDRAULIC LEVELS AS REQUESTED BY MOCC NR 1 ENGINGE SERVICE WITH 3 QTS. CREW REPORTED THAT NR 1 ENG WAS AT MINIMUMS ON DEPT FROM MEM.REMOVED AND REINSTALLED NR 1 IP CHECK VALVE IAW 36-11-13-04 PER MOCC REQUEST.   ACFT OK FOR CONTINUED SERVICE.
